# SDR QXEA200400541

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 6,044 hours, 4,563 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4183 ANTI ICE DUCT WARNING MESSAGE.  SYNOPTIC PAGE INDICATED LEFT WING AFFECTED.  MESSAGE EXTINGUISHED WHEN TURNING WING ANTI ICE OFF PER CHECKLIST.  MAINTENANCE COMPLIED WITH LEAK TEST OF WING ANTI ICE DUCTS.  NO LEAKS NOTED.  COMPLIED WITH OP TEST OF WING ANTI ICE CONTROL AND INDICATIONS.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
